Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 139, Number 10

All articles in this issue are freely accessible.

Boundedness for surfaces in weighted projective 4-spaces
L. V. Rammea and G. K. Sankaran.
Proc. Amer. Math. Soc. 139 (2011), 3393-3403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813371
The Fano surface of the Fermat cubic threefold, the del Pezzo surface of degree $5$ and a ball quotient
Xavier Roulleau.
Proc. Amer. Math. Soc. 139 (2011), 3405-3412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813372
Singular hypersurfaces possessing infinitely many star points
Filip Cools and Marc Coppens.
Proc. Amer. Math. Soc. 139 (2011), 3413-3422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813373
Lower bounds on the lengths of double-base representations
Vassil S. Dimitrov and Everett W. Howe.
Proc. Amer. Math. Soc. 139 (2011), 3423-3430
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2813374
Super-additive sequences and algebras of polynomials
Keith Johnson.
Proc. Amer. Math. Soc. 139 (2011), 3431-3443
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813375
Almost regular involutory automorphisms of uniquely $2$-divisible groups
Yoav Segev.
Proc. Amer. Math. Soc. 139 (2011), 3445-3450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813376
DJKM algebras I: Their universal central extension
Ben Cox and Vyacheslav Futorny.
Proc. Amer. Math. Soc. 139 (2011), 3451-3460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813377
Distribution of point charges with small discrete energy
Igor E. Pritsker.
Proc. Amer. Math. Soc. 139 (2011), 3461-3473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813378
Global asymptotic stability for predator-prey systems whose prey receives time-variation of the environment
Jitsuro Sugie, Yasuhisa Saito and Meng Fan.
Proc. Amer. Math. Soc. 139 (2011), 3475-3483
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813379
Logarithmic up bounds for solutions of elliptic partial differential equations
Xiangsheng Xu.
Proc. Amer. Math. Soc. 139 (2011), 3485-3490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813380
Liouville theorems for the ancient solution of heat flows
Meng Wang.
Proc. Amer. Math. Soc. 139 (2011), 3491-3496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813381
Embedding of global attractors and their dynamics
Eleonora Pinto de Moura, James C. Robinson and J. J. Sánchez-Gabites.
Proc. Amer. Math. Soc. 139 (2011), 3497-3512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813382
Multidimensional chromatic derivatives and series expansions
Aleksandar Ignjatovic and Ahmed I. Zayed.
Proc. Amer. Math. Soc. 139 (2011), 3513-3525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813383
Multiple solutions for nonlinear Neumann problems driven by a nonhomogeneous differential operator
D. Motreanu and N. S. Papageorgiou.
Proc. Amer. Math. Soc. 139 (2011), 3527-3535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813384
Propagation failure in the discrete Nagumo equation
H. J. Hupkes, D. Pelinovsky and B. Sandstede.
Proc. Amer. Math. Soc. 139 (2011), 3537-3551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813385
The Bishop-Phelps-Bollobás theorem and Asplund operators
R. M. Aron, B. Cascales and O. Kozhushkina.
Proc. Amer. Math. Soc. 139 (2011), 3553-3560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813386
Stability of semi-Fredholm properties in complex interpolation spaces
Karl-Heinz Förster and Kerstin Günther.
Proc. Amer. Math. Soc. 139 (2011), 3561-3571
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813387
The ball embedding property of the open unit disc
Stefan Borell.
Proc. Amer. Math. Soc. 139 (2011), 3573-3581
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813388
Eigenfunction estimates for Neumann Laplacian and applications to multiplier problems
Xiangjin Xu.
Proc. Amer. Math. Soc. 139 (2011), 3583-3599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813389
Power means generated by some mean-value theorems
Janusz Matkowski.
Proc. Amer. Math. Soc. 139 (2011), 3601-3610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813390
Stability of planar waves in mono-stable reaction-diffusion equations
Guangying Lv and Mingxin Wang.
Proc. Amer. Math. Soc. 139 (2011), 3611-3621
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813391
On displacement interpolation of measures involved in Brenier’s theorem
Nicolas Juillet.
Proc. Amer. Math. Soc. 139 (2011), 3623-3632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813392
The WAT conjecture on the torus
Bassam Shayya.
Proc. Amer. Math. Soc. 139 (2011), 3633-3643
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813393
Finite-dimensional left ideals in the duals of introverted spaces
M. Filali and M. Sangani Monfared.
Proc. Amer. Math. Soc. 139 (2011), 3645-3656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813394
Reducibility of the wavelet representation associated to the Cantor set
Dorin Ervin Dutkay and Sergei Silvestrov.
Proc. Amer. Math. Soc. 139 (2011), 3657-3664
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813395
The determinacy of infinite games with eventual perfect monitoring
Eran Shmaya.
Proc. Amer. Math. Soc. 139 (2011), 3665-3678
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813396
Rigid properties of quasi-Einstein metrics
Lin Feng Wang.
Proc. Amer. Math. Soc. 139 (2011), 3679-3689
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813397
On convergence rates for solutions of approximate mean curvature equations
Hiroyoshi Mitake.
Proc. Amer. Math. Soc. 139 (2011), 3691-3696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813398
A differential geometric characterization of the Cayley hypersurface
Zejun Hu, Cece Li and Dong Zhang.
Proc. Amer. Math. Soc. 139 (2011), 3697-3706
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813399
Harnack inequality for the negative power Gaussian curvature flow
Yi Li.
Proc. Amer. Math. Soc. 139 (2011), 3707-3717
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813400
On the equality conditions of the Brunn-Minkowski theorem
Daniel A. Klain.
Proc. Amer. Math. Soc. 139 (2011), 3719-3726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813401
Roots of Ehrhart polynomials of Gorenstein Fano polytopes
Takayuki Hibi, Akihiro Higashitani and Hidefumi Ohsugi.
Proc. Amer. Math. Soc. 139 (2011), 3727-3734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813402
On explicit probability densities associated with Fuss-Catalan numbers
Dang-Zheng Liu, Chunwei Song and Zheng-Dong Wang.
Proc. Amer. Math. Soc. 139 (2011), 3735-3738
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813403
Multi-skewed Brownian motion and diffusion in layered media
Jorge M. Ramirez.
Proc. Amer. Math. Soc. 139 (2011), 3739-3752
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813404
Law of large numbers under the nonlinear expectation
B. Yang and H. Xiao.
Proc. Amer. Math. Soc. 139 (2011), 3753-3762
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813405
Mapping spaces between manifolds and the evaluation map
Yves Felix.
Proc. Amer. Math. Soc. 139 (2011), 3763-3768
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2813406